MathSciNet Relay Station
MathSciNet bibliographic data
MR2064935 35J60 (35B45)
Rey, Olivier; Wei, Juncheng Blowing up solutions for an elliptic Neumann problem with sub- or supercritical nonlinearity. I. $N=3$. J. Funct. Anal. 212 (2004), no. 2, 472–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement